# SDR DALA2023012300468

- Difficulty date: January 19, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N816DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31927
- Aircraft time: 29,062 hours, 11,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2589101) DURING INSPECTION FOUND BROKEN PASSENGER CABIN EVACUATION EMERGENCY RED LIGHT AT SEAT ROW 20ED. EMERGENCY LIGHT LENS WAS REPLACED PER B737-900 AMM 33-51-01. TEST OK.
